# SDR SWAA982988

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465116
- Condition: Failed
- Location: Nr 4 Le Slat
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 4 L/E SLAT WOULD NOT RETRACT.  AIRCRAFT RETURNED TO SDF AND MADE AN UNEVENTFUL LANDING.  REPLACED NR 4 L/E SLAT ACTUATOR PER BOEING M/M.
